# SDR CALA2017021100330

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 52,710 hours, 18,747 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON LT HORIZ STAB, LOWER INSPAR SKIN PANEL AT STA SS 129.5, AND JUST 1.5" FWD OF PREVIOUS REPAIR DOUBLER. REF EA 5510-01843 REV E, SEQ 412 REPAIR ACCOMPLISHED IAW SRM 55-10-01, REPAIR 11.
